# SDR ABXA020166

- Difficulty date: July 17, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 52,328 hours, 57,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041503
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF DELAMINATION IN LEFT FIXED VANE ABOVE INBOARD FLAP HINGE.  SKIN INSIDE THE SAME AREA HAD A DEEP CHAFE AT APPROXIMATELY STATION 137.7.  REPLACED LEFT INBOARD FLAP FIXED VANE IAW DC-9 SRM.
